| Model Number |
10602 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.A 2.50 x 16 synergy ii drug- eluting stent was selected for use but deployed unsuccessfully.Upon checking the device, it was noticed that the shaft was fractured.The fracture occurred outside the body and was able to finish the procedure without complications and the patient was fine.
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 2.50 x 16mm stent delivery system catheter was returned for analysis.A visual examination of the stent found damage.Proximal struts were lifted from their crimped position.The undamaged stent outer diameter was measured within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found a hypotube break 62.5cm distal to the distal end of the strain relief as well as multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description